Classification of irreducible transitive differential groups
Doklady Akademii Nauk, Tome 158 (1964) no. 6, pp. 1271-1274 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1964_158_6_a7,
     author = {I. L. Kantor},
     title = {Classification of irreducible transitive differential groups},
     journal = {Doklady Akademii Nauk},
     pages = {1271--1274},
     year = {1964},
     volume = {158},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a7/}
}
TY  - JOUR
AU  - I. L. Kantor
TI  - Classification of irreducible transitive differential groups
JO  - Doklady Akademii Nauk
PY  - 1964
SP  - 1271
EP  - 1274
VL  - 158
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a7/
LA  - ru
ID  - DAN_1964_158_6_a7
ER  - 
%0 Journal Article
%A I. L. Kantor
%T Classification of irreducible transitive differential groups
%J Doklady Akademii Nauk
%D 1964
%P 1271-1274
%V 158
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a7/
%G ru
%F DAN_1964_158_6_a7
I. L. Kantor. Classification of irreducible transitive differential groups. Doklady Akademii Nauk, Tome 158 (1964) no. 6, pp. 1271-1274. http://geodesic.mathdoc.fr/item/DAN_1964_158_6_a7/